| Model Number |
3CX*FX15RW30C |
| Medical Device Problem Codes |
Defective Component (2292); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H6: component code: 918 - probe.Health effect - impact code: 2199 - no health consequences or impact.Heatlh effect - clinical code: 4582 - no clinical signs, symptoms or conditions.Medical device problem code #1: 2292 - defective component.Medical device problem code #1: 3026 - 3026 - unintended movement.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, they noticed a loose venous inlet thermistor.No known health consequences or impact to patient.Product was not changed out.Procedure completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on june 23, 2023.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added lot number and exp date); g3 (date received by manufacturer) ; g6 (indication that this is a follow-up report) ; h2 (follow-up due to additional information) ; h4 (device manufacture date); h6 (identification of evaluation codes 11, 3331, 4114, 3259, 4307).Type of investigation #1: 11 - testing of device from same lot/batch retained by manufacturer.Type of investigation #2: 3331 - analysis of production records.Type of investigation #3: 4114 - device not returned.Investigation findings: 3259 - improper physical structure.Investigation conclusions: 4307 - cause traced to component failure.The affected sample was not returned.However, a video was provided showing the loose venous temperature probe.A representative retention sample was inspected for damage with no damage noted on the device.All capiox units are 100% visually inspected at several points in the production process.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Event or Problem Description
Loose venous inlet thermistor.